# SDR DALA2025010200007

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION ON FLOOR PANEL 261DF AND INSERT PLUGS (34EA) IN AFT GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 622197-14. (0738487)
